# SDR UALA2010060801993

- Difficulty date: June 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 30,123 hours, 12,389 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD & AFT CORROSION.  UNDER CABIN FLOOR PANEL STRUCTURES ARE CORRODED AT STA FR 16 TO FR 23 FROM LBL 12 IN TO RT SIDEWALL.  ALL FLOORBOARDS INSTL'D.  ACCOMPLISHED AT SMB ON WU R1879N.
